NUMERICAL SOLUTIONS OF NONLINEAR SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS VIA A NEW INTEGRAL TRANSFORM


Cetinkaya S., Demir A.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.12, no.3, pp.1061-1068, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2022
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1061-1068
  • Keywords: Shehu transform, system of time-space fractional partial differential equations, Caputo fractional derivative, iterative method, ANALYTIC SOLUTION, DIFFUSION EQUATION
  • Kocaeli University Affiliated: Yes

Abstract

In this study, solutions of system of time-space fractional partial differential equations (FPDEs) are obtained by utilizing the Shehu transform iterative method. The utility of the technique is shown by getting numerical solutions to a large number of system of FPDEs.